# SDR HNAA2017051200165

- Difficulty date: May 11, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- Aircraft time: 50,584 hours, 56,472 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Holder
- Condition: Arced
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN CABIN OVERHEAD LIGHTS ARE ON, AN ELECTRICAL ODOR IS NOTICED IN MID CABIN.  MAINTENANCE INSPECTED AND FOUND THE OVERHEAD LIGHT AT 3A ARCING. INSPECTED AREA NO FURTHER DAMAGE NOTED. DEACTIVATED OVERHEAD LIGHTS. PULLED AND COLLARED CIRCUIT BREAKERS S1 - S2  AND R2 ON RIGHT MAIN.  R & R THE LAMP HOLDER END.  R & R THE BALLAST.  ALL BREAKERS RESET. OVERHEAD LIGHTS OPS CHECKED WITH NO BURNING ODOR.
